# SDR UALA2010111104180

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 84,777 hours, 10,404 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146728
- Part serial: 537
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 4 RIGHT SLIDE PRESSURE OUT OF GREEN BAND.  REPLACED DOOR 4 RT SLIDE PER MM.
